# SDR C2XA01TY115

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533805022
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, Stringer 19R was found chafed at frame 53, Maintenance blended chafed area, performed dye-penetrant inspection, alodined, primed and restored top coat, I.A.W.-EMB-145-GST-2979/01. The repair was satisfactory and the aircraft will be released upon complection of inspection.
